A Perfectly Matched Layer absorbing boundary condition for the second-order seismic wave equation - Archive ouverte HAL Access content directly
Journal Articles Geophysical Journal International Year : 2003

A Perfectly Matched Layer absorbing boundary condition for the second-order seismic wave equation

(1) ,
1
J. Tromp
  • Function : Author

Dates and versions

hal-00669060 , version 1 (11-02-2012)

Identifiers

Cite

Dimitri Komatitsch, J. Tromp. A Perfectly Matched Layer absorbing boundary condition for the second-order seismic wave equation. Geophysical Journal International, 2003, 154 (1), pp.146-153. ⟨10.1046/j.1365-246X.2003.01950.x⟩. ⟨hal-00669060⟩
200 View
0 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More